# SDR DALA2021091505521

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 77,014 hours, 19,353 cycles
- Engine: Pwa PW2037
- System (JASC): 7603 · Power Lever
- Part: Probe
- Condition: Faulted
- Location: Rt Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

SHIP 6817 - ATO - CREW ABORTED T/O DUE TO RIGHT ENGINE HAD NO THROTTLE RESPONSE. CORRECTIVE ACTION: T/S PER B757 FIM 73-21. R/R PT2-TT2 PROBE PER B757 AMM 73-21. R/R T3.5 IMMERSION PROBE PER B757 AMM 73-21. R/R FCU PER B757 AMM 73-21. PERFORMED TEST 14 STAGE VALVE AND LINE TO CONTROLLER TEST OK. CK'D BP LINE TEST OK.
